# SDR AALA20010670

- Difficulty date: April 1, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 31495
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 320 - EN ROUTE DFW-DEN, DETECTED RIGHT SIDE HYDRAULIC PUMP FAILURE DURING CLIMB-OUT.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT SIDE HYDRAULIC PUMP.  SERVICED HYRAULIC SYSTEM.  RAN ENGINES.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
